# SDR DLL14981059

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Part number: 1502220111
- Condition: Damaged
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES AT LBL 25.5 AND THREE HOLES AT 42.5 WERE MISDRILLED DURING FABRICATION OF THE REPLACEMENT LWR CAP OF THE FS 1363 BLKHD.  REPAIRED PER ERA 331683-14AD.
